piwik-script

English Intern
    Lehrstuhl für Mathematik VIII - Statistik

    Publications of Prof. Dr. Michael Falk

    Books:

    • Angewandte StatistikAngewandte Statistik. Eine Einführung mit Programmbeispielen in SAS. Springer Reihe Statistik und ihre Anwendungen, Springer, Heidelberg, 393 S. (2004); gemeinsam mit R. Becker und F. Marohn.
       
    • Statistical Analyses with SASFoundations of Statistical Analyses and Applications with SAS. Birkhäuser, Basel, 412 p. (2002); joint with F. Marohn and B. Tewes.
    • Angewandte Statistik mit SAS Angewandte Statistik mit SAS. Eine Einführung. Springer-Lehrbuch Mathematik, Springer, Heidelberg, 393 S. (1995); gemeinsma mit R. Becker und F. Marohn.
    • Laws of Small Numbers Laws of Small Numbers: Extremes and Rare Events. DMV Seminar Bd. 23, Birkhäuser, Basel, 294 p. (1994); joint with J. Hüsler und R.-D. Reiss.

     

    Articles:

    • Testing for a δ-neighborhood of a generalized Pareto copulaAnnals of the Institute of Statistical Mathematics (2018), to appear; joint with Stefan Aulbach and Timo Fuller.
    • On functional records and champions. Journal of Theoretical Probability (2018), to appear; joint with Clément Dombry and Maximilian Zott.
    • Some results on joint record events. Statistics and Probability Letters 135 (2018), 11-19; joint with Amir Khorrami Chokami and Simone Padoan.  
    • On multivariate records from random vectors with independent components.  Journal of Applied Probability 55 (2018), 43-53; joint with Amir Khorrami Chokami and Simone Padoan.
    • Multivariate order statistics: The intermediate case. Sankhya 80 (2018); 110-120; joint with Florian Wisheckel. 
    • On generalized max-linear models in max-stable random fields. Advances in Applied Probability (2017), to appear; joint with Maximilian Zott.
    • Asymptotic independence of bivariate order statistics. Statistics and Probability Letters 125 (2017); 91-98; joint with Florian Wisheckel. 
    • An offspring of multivariate extreme-value theory: the max-characteristic function. Journal of Multivariate Analysis 154 (2017); 85-95; joint with Gilles Stupfler.
    • On idempotent D-norms. Journal of Multivariate Analysis 139 (2015); 283-294.
    • Max-stable processes and the functional D-norm revisited. Extremes 18  (2015); 191-212; joint with Stefan Aulbach, Martin Hofmann and Maximilian Zott.
    • On generalized max-linear models and their statistical interpolation. Journal of Applied Probability 52 (2015); 736-751; joint with Martin Hofmann and Maximilian Zott.
    • The space of D-norms revisited. Extremes 18  (2015); 85-97; joint with Stefan Aulbach and Maximilian Zott.
    • On max-stable processes and the functional D-norm. Extremes16 (2013), 255-283; joint with Stefan Aulbach and Martin Hofmann. 
    • Testing for a generalized Pareto process. Electronic Journal of Statistics 6 (2012), 1779-1802; joint with Stefan Aulbach.
    • The multivariate Piecing-Together approach revisited. Journal of Multivariate Analysis 110 (2012), 161-170; joint with Stefan Aulbach and Martin Hofmann.
    • Asymptotic conditional distribution of exceedance counts: Fragility index with different margins. Annals of the Institute of Statistical Mathematics64 (2012), 1071-1085; joint with Diana Tichy.
    • A multivariate piecing-together approach with an application to operational loss data. Bernoulli 18 (2012), 455-475; joint with Stefan Aulbach and Verena Bayer.
    • Local asymptotic normality in delta-neighborhoods of standard generalized Pareto processes. Journal of Statistical Planning and Inference 142 (2012), 1339-1347; joint with Stefan Aulbach.
    • Sojourn times and the fragility index. Stochastic Processes and their Applications122 (2012), 1110-1128; joint with Martin Hofmann.
    • Asymptotic conditional distribution of exceedance counts. Advances in Applied Probability 44 (2012), 1-22; joint with Diana Tichy.
    • Local asymptotic normality in a stationary model for spatial extremes. Journal of Multivariate Analysis 102 (2011), 48-60.
    • Testing for a multivariate generalized Pareto distribution. Extremes 12 (2009), 33-51; joint with R. Michel.
    • A LAN based Neyman smooth test for Pareto distributions. Journal of Statistical Planning and Inference 138 (2008), 2867–2886; joint with A. Guillou and G. Toulemonde.
    • It was 30 years ago today when Laurens de Haan went the multivariate way. Extremes 11 (2008), 55-80.
    • Peaks-over-threshold stability of multivariate generalized Pareto distributions. Journal of Multivariate Analysis 99 (2008), 715-734; joint with A. Guillou.
    • A new detection algorithm for image analysis of single, fluorescence-labelled proteins in living cells. Microscopy Research and Technique 70 (2007), 763-770; joint with R. Michel, R. Steinmeyer and G. S. Harms.
    • Precise protein quantification based on peptide quantification using iTRAQ. BMC Bioinformatics 2007, 8:214; joint with A. Böhm, S. Pütz, D. Altenhöfer, A. Sickmann.
    • On the excess distribution of sums of random variables in bivariate EV models. REVSTAT - Statistical Journal 5 (2007), 137–161.
    • Verification of rod safety via confidence intervals for a binomial proportion. Nuclear Engineering and Design 237 (2007), 1055-1059; joint with L. Heins and A. Wensauer.
    • A representation of bivariate extreme value distributions via norms on R^2.Extremes 9 (2006), 63-68.
    • Safety assessment of fuel rods via generalized Bernoulli chains. IEEE Transactions on Reliability 55 (2006), 393-396; joint with L. Heins and A. Wensauer.
    • Testing for tail independence in extreme value models. Annals of the Institute of Statistical Mathematics 58 (2006), 261-290; joint with R. Michel.
    • On the generation of a multivariate extreme value distribution with prescribed tail dependence parameter matrix.Statistics and Probability Letters 75 (2005), 307-314.
    • On the distribution of Pickands coordinates in bivariate EV and GP models.J. Multivariate Analysis 93 (2005), 267-295; joint with R.-D. Reiss.
    • On Pickands coordinates in arbitrary dimensions.J. Multivariate Analysis 92 (2005), 426-453; joint with R.-D. Reiss.
    • Efficient estimation of the canonical dependence function. Extremes 6 (2003), 61-82; joint with R.-D. Reiss.
    • A characterization of the Marshall-Olkin dependence function and a goodness-of-fit test. Sankhya Series A 65 (2003), 807-820; joint with R.-D. Reiss.
    • Domain of multivariate attraction via angular decomposition. Comm. Statist. - Theor. Meth. 32 (2003), 2109-2116.
    • Efficient estimators and LAN in canonical bivariate POT models. J. Multivariate Analysis 84 (2003), 190-207; joint with R.-D. Reiss.
    • A characterization of the rate of convergence in bivariate extreme value models. Statistics and Probability Letters 59 (2002), 341-351; joint with R.-D. Reiss.  
    • The sample covariance is not efficient for elliptical distributions. J. Multivariate Analysis 80 (2002), 358-377.
    • Estimation of canonical dependence parameters in a class of bivariate peaks-over-threshold models.Statistics and Probability Letters 52 (2001), 233-242; joint with R.-D. Reiss.
    • Efficient estimation in local parametric regression analysis. Comm. Statist. - Theor. Meth. 29 (2000), 2363-2389; joint with F. Marohn.
    • On the loss of information due to nonrandom truncation. J. Multivariate Analysis 72 (2000), 1-21; joint with F. Marohn.
    • A simple approach to the generation of uniformly distributed random variables with prescribed correlations. Comm. Statist. - Simulation Comp. 28 (1999), 785-791.
    • Elementare Eigenschaften lokaler-Polynom-Schätzer. Ein Streifzug durch die lineare Algebra. Mathematische Semesterberichte 46 (1999), 47-57; joint with W. Hauner.
    • LAN of thinned empirical processes with an application to fuzzy set density estimation. Extremes 1 (1998), 323-349; joint with F. Liese.
    • Local asymptotic normality of intermediate and central order statistics. Comm. Statist. - Theor. Meth. 27 (1998), 1729-1755.
    • A note on the comedian for elliptical distributions. J. Multivariate Analysis 67 (1998), 306-317.
    • Local asymptotic normality of truncated empirical processes. Ann. Statist. 26 (1998), 692-718.
    • On MAD and comedians. Ann. Inst. Statist. Math. 49 (1997), 615-644.
    • Efficient estimation of the shape parameter in Pareto models with partially known scale. Statist. Decisions. 15 (1997), 229-239; joint with F. Marohn.
    • Asymptotic independence of median and MAD. Statistics and Probability Letters 34 (1997), 341-345.
    • A note on domains of attraction of p-max stable laws. Statistics and Probability Letters 28 (1996), 279-284; joint with G. Christoph.
    • On testing the extreme value index via the POT-method. Ann. Statist. 23 (1995), 2013-2035.
    • Some best parameter estimates for distributions with finite endpoint. Statistics 27 (1995), 115-125.
    • LAN of extreme order statistics. Ann. Inst. Statist. Math. 47 (1995), 693-717.
    • Functional laws of small numbers. Extreme Value Theory and its Applications (J. Galambos et al. ed.), Vol. 1, Kluwer Academic Publishers (1994), 337-354; joint with R.-D. Reiss.
    • Efficiency of convex combinations of Pickands estimator of the extreme value index. Nonparametric Statistics 4 (1994), 133-147.
    • Extreme quantile estimation in d-neighborhoods of generalized Pareto distributions. Statistics and Probability Letters 20 (1994), 9-21.
    • Asymptotically optimal estimators of general regression functionals. J. Multivariate Analysis 47 (1993), 59-81.
    • A Hellinger distance bound for the nearest neighbor approach in conditional curve estimation. Statist. Decisions, Supplement Issue No. 3 (1993), 55-68; joint with R.-D. Reiss.
    • Von Mises conditions revisited. Ann. Probab. 21(1993), 1310-1328; joint with F. Marohn.
    • Asymptotically optimal tests for conditional distributions. Ann. Statist. 21 (1993), 45-60; joint with F. Marohn.
    • Laws of small numbers: Some applications to conditional curve estimation. In: Probability Theory and Applications (J. Galambos und I. Kátai eds.). Kluwer Academic Publishers (1992), 257-278; joint with F. Marohn.
    • Statistical inference of conditional curves: Poisson process approach. Ann. Statist. 20 (1992), 779-796; joint with R.-D. Reiss.
    • Warteschlangentheorie. In: Lexikon der Betriebswirtschaftslehre (H. Corsten ed.), Oldenbourg Verlag (1992), 909-913.
    • Lineare Optimierung. In: Lexikon der Betriebswirtschaftslehre (H. Corsten ed.), Oldenbourg Verlag (1992), 532-535.
    • Poisson approximation of empirical processes. Statistics and Probability Letters 14 (1992), 39-48; joint with R.-D. Reiss.
    • Edgeworth expansions for studentized and prepivoted sample quantiles. Statistics and Probability Letters 14 (1992), 13-24; joint with D. Janas.
    • Bootstrap optimal bandwidth selection for kernel density estimates. Journal of Statistical Planning and Inference 30 (1992), 13-22.
    • Bootstrapping the sample quantile: A survey. In: Bootstrapping and Related Techniques (K.H. Jöckel, W. Sendler, G. Rothe ed.). Lecture Notes in Economics and Mathematical Systems, Springer (1992), 165-172.
    • Bootstrapping conditional curves. In: Bootstrapping and Related Techniques (K.H. Jöckel, W. Sendler, G. Rothe ed.). Lecture Notes in Economics and Mathematical Systems, Springer (1992), 173-180; joint with R.-D. Reiss.
    • Über eine statistische Analyse der Zufallszahlen-Generatoren in der Turbo-Pascal Familie. In: Eichstätter EDV Kolloquium 1991 (W.A. Slaby ed.), 63-71.
    • A note on the accuracy of the inverse bootstrap process for large quantiles. Stochastic Processes and their Applications 38 (1991), 359-363.
    • The random number generators of the Turbo Pascal family. Statistical Software Newsletter (in Computational Statistics & Data Analysis) 12 (1991), 129-132; joint with B. Dohmann und K. Lessenich.
    • Functional limit theorems for inverse bootstrap processes of sample quantiles. Statistics and Probability Letters 11 (1991), 529-536.
    • Coverage probabilities of bootstrap confidence intervals for quantiles. Ann. Statist. 19 (1991), 485-495; joint with E. Kaufmann.
    • Weak convergence of the maximum error of the bootstrap quantile estimate. Statistics and Probability Letters 10 (1990), 301-305.
    • A note on generalized Pareto distributions and the k upper extremes. Probab. Theory Related Fields 85 (1990), 499-503.
    • Die Bootstrap-Idee: Statistik per Computer. Eichstätter Kolloquium zur Didaktik der Mathematik, Juni 1990, 21/01-21/11.
    • Weak convergence of the remainder term in the Bahadur representation of extreme quantiles. Statistics and Probability Letters 8 (1990), 47-50.
    • Bootstrapping the distance between smooth bootstrap and sample quantile distribution. Probab. Theory Related Fields 82 (1989), 177-186; joint with R.-D. Reiss.
    • A note on uniform asymptotic normality of intermediate order statistics. Ann. Inst. Statist. Math. A. 41 (1989), 19-29.
    • Weak convergence of smoothed and nonsmoothed bootstrap quantile estimates. Ann. Probab. 17 (1989), 362-371; joint with R.-D. Reiss.
    • Best attainable rate of joint convergence of extremes. In: Extreme Value Theory (J. Hüsler and R.-D. Reiss ed.). Lecture Notes in Statistics, Springer. (1989), 1-9.
    • Weak convergence of the bootstrap process for large quantiles. Statist. Decisions 6 (1989), 385-396.
    • Independence of order statistics. Ann. Probab. 16 (1988), 854-862; joint with R.-D. Reiss.
    • Geglättete und nichtgeglättete Bootstrap-Schätzungen auf dem PC. In: Fortschritte der Statistik-Software 1 (F. Faulbaum und H.-M. Ühlinger ed.). G. Fischer (1988), Stuttgart, 309-318.
    • Bootstrap: Eine aktuelle statistische Idee. Mitteilungen der Mathematischen Gesellschaft in Hamburg 11 (1987), 475-486.
    • A quick global measure of performance of kernel density estimators. South African Statist. J. 20 (1986), 165-172.
    • On the accuracy of the bootstrap approximation of the joint distribution of sample quantiles. Comm. Statist. - Theor. Meth.  15 (1986), 2867-2876.
    • Rates of uniform convergence of extreme order statistics. Ann. Inst. Statist. Math. A 38 (1986), 245-262.
    • On the estimation of the quantile density function. Statistics and Probability Letters 4 (1986), 69-73.
    • On the rate at which the sample extremes become independent. Ann. Probab. 14 (1986), 1339-1346; joint with W. Kohne.
    • Uniform convergence of extreme order statistics. Habilitationsschrift, Siegen (1985).
    • Rates of convergence for a global measure of performance of kernel density estimators. South African Statist. J. 19 (1985), 1-19.
    • Asymptotic normality of the kernel quantile estimator. Ann. Statist. 13 (1985), 428-433.
    • On the convergence of spectral densities of arrays of weakly stationary processes. Ann. Probab. 12 (1984), 918-921.
    • Inequalities for the relative sufficiency between sets of order statistics. In: Statistical Extremes and Applications. (J. Tiago de Oliveira ed.). D. Reidel Publishing Company (1984), 597-610; joint with R.-D. Reiss und M. Weller.
    • A robustification of the sign test under mixing conditions. Ann. Statist. 12 (1984), 716-729; joint with W. Kohne.
    • Kernel estimation of a density in an unknown endpoint of its support. South African Statist. J. 18 (1984), 91-96.
    • Relative deficiency of kernel type estimators of quantiles. Ann. Statist. 12 (1984), 261-268.
    • Relative efficiency and deficiency of kernel type estimators of smooth distribution functions. Statist. Neerlandica 37 (1983), 73-83.
    • Approximation der Summanden linearer Rangstatistiken. Dissertation, Siegen (1981).

    Hinweis zum Datenschutz

    Mit 'OK' verlassen Sie die Seiten der Universität Würzburg und werden zu Facebook weitergeleitet. Informationen zu den dort erfassten Daten und deren Verarbeitung finden Sie in deren Datenschutzerklärung.

    Hinweis zum Datenschutz

    Mit 'OK' verlassen Sie die Seiten der Universität Würzburg und werden zu Twitter weitergeleitet. Informationen zu den dort erfassten Daten und deren Verarbeitung finden Sie in deren Datenschutzerklärung.

    Kontakt

    Lehrstuhl für Mathematik VIII (Statistik)
    Emil-Fischer-Straße 30
    Campus Hubland Nord
    97074 Würzburg

    Tel.: +49 931 31-84938
    E-Mail

    Suche Ansprechpartner

    Hubland Nord, Geb. 30
    Hubland Nord, Geb. 30